# SDR A6WA200940458

- Difficulty date: July 28, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501153
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EDGE MEMBER CRACKED AT FS 605, LBL 45, WHERE RIVET ATTACHED TO FLOORBEAM.  (CRACK LENGTH .250 INCH)  FLOOR EDGE MEMBER REPAIR AT FS 605, LBL 45 IAW REO 601R-53-61-433.  (K)
